MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 25MM COMP RVS GLEN TRAY IMPTR; IMPACTOR

ZIMMER BIOMET, INC. 25MM COMP RVS GLEN TRAY IMPTR; IMPACTOR
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: foreign country (b)(6).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the instrument fractured during use with no adverse consequence to the patient or procedure.No further information is available at the time of this reporting.
 
Additional Manufacturer Narrative
Upon receipt of additional information, it has been determined that this event is not reportable.The initial report was forwarded in error and should be voided.
 
Event or Problem Description

Brand Name
25MM COMP RVS GLEN TRAY IMPTR
Common Device Name
IMPACTOR
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9501524
Report Number0001825034-2019-05594
Device Sequence Number2967180
Product Code KWS
UDI-Device Identifier00880304532298
UDI-Public00880304532298
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K120121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number405809
Device Lot Number2547194
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/12/2019
Supplement Date Received by Manufacturer04/08/2020
Initial Report FDA Received Date12/20/2019
Supplement Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1